| Model Number |
510 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Aortic Regurgitation (1716); Cusp Tear (2656)
| Date of Event |
03/13/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: the product specimen was discarded by the user facility.Conclusion: without return of the product, no definitive conclusions could be drawn regarding the clinical observation.Should additional information become available, a supplemental report will be submitted.
Event or Problem Description
Medtronic received information that immediately following implant of this bioprosthetic valve, it was explanted and replaced due to regurgitation, secondary to a cuspal tear.No other adverse patient effects were reported.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.